# SDR ASAA2019082743503

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,762 hours, 12,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON THE RECALL ITEM THE LEFT PACK LIGHT CAME ON AS EXPECTED GIVEN MEL 21-32B. WHEN MASTER CAUTION RESET BUTTON WAS PUSHED THE LEFT PACK LIGHT DID NOT EXTINGUISH. GROUNDED - YES. PERFORMED BITE TEST, REF B737-800 FIM 21-62 TASK 801 FAULT LH PRIMARY TCV AND STANDBY TCV FAULT POSTED. AFTER BITE TEST STANDBY TCV FAULT CLEARED.
